Fractal Perfect Hash Families (Extended Abstract)

Charles Colbourn, Ryan E. Dougherty

Research output: Contribution to journalArticlepeer-review


Constructions of perfect hash families (PHFs) are developed in which the number of rows is less than the strength, using a method due to Blackburn. The constructions use coverings of strength d along with a restricted class of perfect hash families, called fractal PHFs. Constructions for fractal PHFs are given, and applications to the construction of PHFs of large strengths are developed.

Original languageEnglish (US)
Pages (from-to)37-42
Number of pages6
JournalElectronic Notes in Discrete Mathematics
StatePublished - Mar 2018


  • covering design
  • fractal perfect hash family
  • perfect hash family

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Fractal Perfect Hash Families (Extended Abstract)'. Together they form a unique fingerprint.

Cite this